# SDR ABXA000262

- Difficulty date: April 3, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND LEFT VERTICAL STAB TO FUSELAGE ATTACH ANGLE CRACKED AT STATION 1109.  REPAIRED ANGLE IAW ABX REA D953-36544-MR.
